# SDR A6WA202110217921

- Difficulty date: September 20, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 39,871 hours, 39,263 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 601R35005
- Part serial: NSN
- Condition: Dented
- Location: Fs 640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN HAS 3 DENTS AT FS640.00 + 8Ï¿½ RH STR24 + 1.75Ï¿½, FS640.00 + 9Ï¿½ RH STR24 + 1.25Ï¿½ AND FS640.00 + 10Ï¿½ RH STR24 + 2.70Ï¿½.   ***AIRCRAFT REMOVED FROM SERVICE***  PERFORMED DOUBLER REPAIR TO THE AFT FUSELAGE SKIN HAS 3 DENTS AT FS640.00 + 8Ï¿½ RH STR24 + 1.75Ï¿½, FS640.00 + 9Ï¿½ RH STR24 + 1.25Ï¿½ AND FS640.00 + 10Ï¿½ RH STR24 + 2.70Ï¿½. DENT DIMENSION P1- L = 0.450Ï¿½ X W = 0.300Ï¿½ X D = 0.001Ï¿½, P2- L = 0.300Ï¿½ X W = 0.250Ï¿½ X D = 0.001Ï¿½, P3- L = 0.300Ï¿½ X W = 0.250Ï¿½ X D = 0.001Ï¿½. NO CUTOUT FOR P1. CUTOUT DIMENSIONS FOR P2 Ï¿½ L= 0.500Ï¿½ X W= 0.500Ï¿½  AND P3 L= 0.500Ï¿½ X W = 0.500Ï¿½. FABRICATED DOUBLER DIMENSIONS L = 9.250Ï¿½ X W = 7.700Ï¿½ FROM 0.063Ï¿½ CLAD ALUMINUM. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA # AWAC-CRJ253-01693 REV IR DATED 10/3/2021. WORK PERFORMED UNDER AERSALE WORK ORDER 003442, CARD NO. 20130, TT: 39871:10 TC: 39263.
